MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000ST
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) was dispatched to address the reported event.The fse confirmed the error by observing a blue computer screen and the computer not booting up.The fse attempted several times to boot up the computer without success.The fse replaced the all-in-one computer with hp mini computer.The customer verified the resolution by running several calibrations and quality control (qc) without issues and within specifications.No further action required by the fse.The aia-2000 analyzer is functioning as expected.A 13-month complaint and service history review through the aware date of event for similar complaints was performed for failure mode "computer startup failure" on the aia-2000st analyzer.There were three similar complaints identified during the search period, including this case.The most probable cause of the reported event was component failure of the computer.
 
Event or Problem Description
A customer reported "startup repair and backup failed on the computer¿ unable to launch software issues on the aia-2000 analyzer.The customer rebooted the computer, but the issue persists.A technical support specialist instructed the customer to shutdown the computer and analyzer.Upon starting up, the computer displayed, choose keyboard layout, and is slow.The software will still not launch.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.

Brand Name
AIA-2000
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key24318756
Report Number3004529019-2026-00014
Device Sequence Number4862458
Product Code KHO
UDI-Device Identifier04560189284616
UDI-Public04560189284616
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000ST
Device Catalogue Number022100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown